Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/31750
Title: Boussinesq-type model with boundary-fitted coordinate system
Authors: Li, YS 
Zhan, JM
Issue Date: 2001
Publisher: American Society of Civil Engineers
Source: Journal of waterway, port, coastal and ocean engineering, 2001, v. 127, no. 3, p. 152-160 How to cite?
Journal: Journal of waterway, port, coastal and ocean engineering 
Abstract: An efficient numerical method for improved Boussinesq equations is proposed. Because of the use of the boundary-fitted coordinate system, the method facilitates the solution of wave problems with complicated boundaries and topography. The iterative method, combined with an efficient predictor-corrector scheme, is adopted for the numerical solution of the governing differential equations. The proposed numerical scheme is verified by three test cases where laboratory data were available for comparison. The successful simulation of wave runup around a circular cylinder and twin-tandem cylinders and wave propagation over an elliptical shoal shows that the proposed numerical method is both stable and accurate.
URI: http://hdl.handle.net/10397/31750
ISSN: 0733-950X
EISSN: 1943-5460
DOI: 10.1061/(ASCE)0733-950X(2001)127:3(152)
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

32
Last Week
0
Last month
0
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

25
Last Week
0
Last month
0
Citations as of Aug 15, 2017

Page view(s)

34
Last Week
1
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.